# SDR SWAA2022032272905

- Difficulty date: February 15, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fwd Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED ON FLOOR STRUCTURE BTW BS 277 TO BS 294.5 AT BL 0 AT FWD GALLEY AREA 2022-80130 / [01] REPLACED WEB LOCATED ON FLOOR STRUCTURE BTW BS 277 TO BS 294.5 AT BL 0 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DGW 141A5400 REV-;[02] REPLACED WEB LOCATED ON FLOOR STRUCTURE BTW BS 277 TO BS 294.5 AT BL 0 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DGW 141A5400 REV-  RII ACCOMPLISHED
